# SDR USAA2009112393185

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 56,354 hours, 38,250 cycles
- Engine: Cfmint CFM563B2
- Engine time: 49,594 hours, 3,282 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063213
- Part serial: WYG35358
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 9,215 hours, 6,154 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLT 1241 - PHL TO TPA - EMERGENCY LANDING - DURING CLIMB NR 1 ENGINE WOULD NOT RESPOND TO THROTTLE AS A PRECAUTION ENGINE WAS SHUT DOWN AND EMERGENCY WAS DECLARED AND RETURNED TO PHL.  EMERGENCY EQUIPMENT WAS CALLED OUT BUT FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNASSISTED.  REMOVED AND REPLACED NR 1 ENGINE MEC IAW JOB CARD O3L50673003.
